# SDR 9519662294

- Difficulty date: December 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N294US
- Make and model: Boeing 727251
- Aircraft serial: 21505
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Hose
- Condition: Failed
- Location: Lt Mlg Act
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH ON EXTENSION OF LANDING GEAR, AIRCRAFT LOST A-SYSTEM HYDRAULIC PRESSURE AND ALL FLUID.  THE LEFT GEAR AND NOSE GEAR WERE MANUALLY CRANKED DOWN AND LOCKED.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  REPLACED THE LEFT GEAR ACTUATOR HOSE WITH EMERGENCY HYDRAULIC HOSE.  LEAK CHECKED OK.
